# SDR CA020627007

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 19,656 hours
- Engine: Lyc T5313B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRYSTALS WERE FOUND IN THE FUEL CELL  WHILE IT WAS FIRE-FIGHTING HOUSE LAKE FIRE. THE CRYSTALS WERE FOUND DUE TO A BLOCKED EJECTOR PUMP.  SOURCE OF THE CRYSTALS IN UNKNOWN.  A SAMPLE OF THE CRYSTALS WAS PROVIDED FOR ANALYSIS.  IT WAS DETERMINED THAT THE CRYSTALS WERE SOLUBLE IN WATER, HAVE A MELTING POINT AND CONTAIN MAJOR PROPORTIONS OF MAGNESIUM AND CALCIUM AND TRACE AMOUNTS OF SODIUM.  BELIEVE THESE CRYSTALS WOULD NOT PASS THROUGH THE NO-GO FILTERS ON THE FUEL DELIVERY SYSTEM THERE IS THE POSSIBILITY THAT THEY WERE INTRODUCED DIRECTLY INTO THE AIRCRAFT FUEL TANK.
